# SDR SWIA2021062859170

- Difficulty date: June 18, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Deformed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DOORS (FWD AND AFT) HAVE DEFORMED THRESHOLDS/DOOR JAMBS.     (C-CHECK RO 6/22/2021)    REPLACED THE FWD CARGO DOORS (FWD AND AFT)  THRESHOLDS/DOOR JAMBS WITH SERVICABLE DOOR JAMBS (2EA P/N=9846301-1)  REFERENCING CRJ 900 AMM 25-52-01-000-802-A02 AND CRJ 900 AMM 25-52-01-400-802-A02. / TORQUE WRRENCH USED: TUC# 8613 CAL DUE 31-OCT-21
